Results 1 to 4 of 4
  1. #1
    bobtail is offline Associate Member
    Join Date
    Sep 2012
    Posts
    268

    PH/DS make you feel like crap?

    I'm a long time AAS user and just for grins I thought I would try a prohormone or designer steroid , whatever you want to call them. Do they always make you feel like crap? I tried epi (havoc) first and then some of that 6-mdrol. Did my research, got the "support supps", etc. but after a couple of days I'm ready to give them up. Lethargic, heart racing, ache. Just had a full physical with blood work and everything is a-ok so it's got to be these drugs. Anybody else have this kind of experience? I'm not being a *****, I swear!

  2. #2
    king6 II's Avatar
    king6 II is offline Senior Member
    Join Date
    Dec 2013
    Location
    Mid west
    Posts
    1,002
    Quote Originally Posted by bobtail View Post
    I'm a long time AAS user and just for grins I thought I would try a prohormone or designer steroid, whatever you want to call them. Do they always make you feel like crap? I tried epi (havoc) first and then some of that 6-mdrol. Did my research, got the "support supps", etc. but after a couple of days I'm ready to give them up. Lethargic, heart racing, ache. Just had a full physical with blood work and everything is a-ok so it's got to be these drugs. Anybody else have this kind of experience? I'm not being a *****, I swear!
    The only thing I got from PH's was limited strength gains, no size, depression and loss of sex drive. I would never touch that stuff again.

  3. #3
    Ashop's Avatar
    Ashop is offline Anabolic Member
    Join Date
    Jun 2005
    Posts
    9,943
    Quote Originally Posted by bobtail View Post
    I'm a long time AAS user and just for grins I thought I would try a prohormone or designer steroid, whatever you want to call them. Do they always make you feel like crap? I tried epi (havoc) first and then some of that 6-mdrol. Did my research, got the "support supps", etc. but after a couple of days I'm ready to give them up. Lethargic, heart racing, ache. Just had a full physical with blood work and everything is a-ok so it's got to be these drugs. Anybody else have this kind of experience? I'm not being a *****, I swear!
    Its a common side I have heard of with SOME of the designer orals. Use a liver protectant with oral. Sometimes lethargy is a sign
    of liver stress.

  4. #4
    vito93x is offline Banned
    Join Date
    Nov 2013
    Posts
    136
    could be mental.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •